# SDR DHL2004782003

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR RED DISAGREEMENT LIGHT ILLUMINATED WITH GEAR HANDLE OFF. PERFORMED ABNORMAL PROCEDURE, LIGHT REMAINED ILLUMINATED.  CLEANED UPLOCK SENSOR, PERFORMED ADJUSTMENT TEST PER M/M 32-61-81.  OPS CHECKED GOOD.
